Advances in Pure Mathematics

Vol.1 No.5(2011), Paper ID 7254, 3 pages

DOI:10.4236/apm.2011.15046

 

A Volume Product Representation and Its Ramifications in lnp, 1≤p≤∞

 

Dimitris Karayannakis

 

 

Copyright © 2011 Dimitris Karayannakis et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


D. Karayannakis, "A Volume Product Representation and Its Ramifications in lnp, 1≤p≤∞," Advances in Pure Mathematics, Vol. 1 No. 5, 2011, pp. 264-266. doi: 10.4236/apm.2011.15046.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.